# SDR COMA0560254

- Difficulty date: April 9, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 26,244 hours, 25,049 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5854 FLAPS FAIL CAUTION MESSAGE AFTER LANDING.  C/W RIGGING MAINT OF THE FLAP SYSTEM BPSU'S.
